Differential and Integral Equations

Insulating layers of fractal type

Raffaela Capitanelli, Maria Rosaria Lancia, and Maria Agostina Vivaldi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Homogenization results for an insulating fractal surface $S$ of Koch type are proved.

Article information

Differential Integral Equations, Volume 26, Number 9/10 (2013), 1055-1076.

First available in Project Euclid: 3 July 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B27: Homogenization; equations in media with periodic structure [See also 74Qxx, 76M50] 35J20: Variational methods for second-order elliptic equations 35R02: Partial differential equations on graphs and networks (ramified or polygonal spaces) 28A80: Fractals [See also 37Fxx]


Capitanelli, Raffaela; Lancia, Maria Rosaria; Vivaldi, Maria Agostina. Insulating layers of fractal type. Differential Integral Equations 26 (2013), no. 9/10, 1055--1076. https://projecteuclid.org/euclid.die/1372858561

Export citation